Cookies?
Library Header Image
LSE Research Online LSE Library Services

Multilevel decomposition of Theil's index of inequality

Cowell, Frank (1985) Multilevel decomposition of Theil's index of inequality. Review of Income and Wealth, 31 (2). pp. 201-205. ISSN 0034-6586

Full text not available from this repository.
Identification Number: 10.1111/j.1475-4991.1985.tb00508.x
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Nov 2019 06:03
URI: http://eprints.lse.ac.uk/id/eprint/1156

Actions (login required)

View Item View Item